MAUDE Adverse Event Report: SMITH & NEPHEW, INC. 2/3 RING 180MM; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

SMITH & NEPHEW, INC. 2/3 RING 180MM; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Model Number 71071307X
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Information (3190)
Date of Event 05/23/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Customer indicated that there is no product/device to be returned for investigation analysis.
 
Event or Problem Description
It was reported that during the correction period with tsf products, the k-pin broke and there is loosening between the connection part of nail and the ring.
 
Additional Manufacturer Narrative
[(b)(4)].

Brand Name
2/3 RING 180MM
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6691891
Report Number1020279-2017-00506
Device Sequence Number13463729
Product Code KTT
UDI-Device Identifier00885556119136
UDI-Public(01)00885556119136(17)430101(10)15ASV0014
Combination Product (Y/N)N
PMA/510(K) Number
K093047
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number71071307X
Device Catalogue Number71071307X
Device Lot Number15ASV0014
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/07/2017
Supplement Date Received by Manufacturer06/07/2017
Initial Report FDA Received Date07/06/2017
Supplement Report FDA Received Date09/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age32 YR
Patient Weight75